# SDR IPXA2023082259897

- Difficulty date: August 11, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,570 hours, 20,823 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE INSPECTION COMPLETED IAW 27-81-00 FAULT TREE 803. REFERENCE BAR CODE T3F18E0028GZ1 LINE ITEM 13 FOR FAULT FOUND AND CORRECTIVE ACTION.
